Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. V. Pogorelov
Title: Hilbert's fourth problem
Additional book information Wiley, New York; Holt, Rinehart and Winston, New York, 1979, vi + 97 pp., $16.00.


References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder (ed.), Mathematical developments arising from Hilbert problems, Proceedings of Symposia in Pure Mathematics, Vol. XXVIII, American Mathematical Society, Providence, R. I., 1976. MR 0419125 (54 #7158)
  • 2. G. Hamel, Ueber die Geometrien, in denen die Geraden die Kürzesten sind, Dissertation, Göttingen, 1901, 90 pp.
  • 3. Georg Hamel, Über die Geometrieen, in denen die Geraden die Kürzesten sind, Math. Ann. 57 (1903), no. 2, 231–264 (German). MR 1511210, http://dx.doi.org/10.1007/BF01444348


Review Information

Reviewer: Herbert Busemann
Journal: Bull. Amer. Math. Soc. 4 (1981), 87-90
DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14867-9
PII: S 0273-0979(1981)14867-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia